# SDR USAA040749

- Difficulty date: October 6, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C3; SKIN, (3 EA) CRACKS; 1 INCH, 2.7 INCHES AND 1 INCH, AFT OF 727E-747, S18R.  INSTALLED REPAIRS IAW SRM 53-00-01, FIG 228.
